# SDR DALA2023122710655

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 11,996 hours, 5,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH ENGINE STARTED ON TAXI-OUT FLT ATTENDANT REPORTED "WET LAUNDRY SMELL" IN AFT FUSELAGE AND AFT GALLEY. SMELL DISSIPATED AFTER ABOUT 2 MINUTES. CALLED ATL RADIO AND MCC ADVISED WE RETURN TO GATE. C/W WORK CARD 0550-6001 ENG SOURCE SMOKE AND OIL FUMES. NO DEFECTS FOUND DURING BOROSCOPE OF LPC & HPC. DECONTAMINATION REQUIRED. C/W WORKCARD 0550- 2003. NO CONTAMINATION FOUND DURING DECONTAMINATION. WHILE PERFORMING IDLE ENG RUN WITH LT ENG BLEED OR APU BLEED PER A220 AMP 71-00, NO ODOR WAS PRESENT. C/W NO-GO ODI PREVENTION ATA 2172. (LP# 5002258)
